# SDR MASA98112

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, AFT EMERGENCY LIGHTS, RT AFT SIDE, FAILED TO TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD.  (M)
